# SDR SWIA202161124

- Difficulty date: August 7, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS.280 LOWER WEB HAS CORROSION AT FLOOR LEVEL RBL9.     (C-CHECK RO 9/21/2021)    PERFORMED PERMANENT REPAIR TO RH F.S.280.00 LOWER WEB IN REF CRJ700 SRM 53-11-10-201-004-A01. SEE CONTINUATION CARD FOR WORK PERFORMED. TASK CARD 51-900-1002-SKY COMPLETE.
